Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.


Results 11 - 13 from 13

Show all | 1-10 | 11-13

Author(s): Jan De Beule, Klaus Metsch
Title: The smallest minimal blocking sets of H(2n,q^2)
Year: 2003
Journal: Disc. Math., 294 (2005) 75--81 (proceedings of the conference finite geometries 2003, Irsee)
Status: published
Keywords: polar space, hermitian variety, blocking set
ScienceDirect, link to journal issue

Author(s): Jan De Beule, Klaus Metsch
Title: Small point sets that meet all generators of Q(2n,p), p > 3 prime
Year: 2003
Journal: Journal of Combinatorial Theory Ser. A
Status: published
Keywords: polar spaces; quadrics; blocking sets
sciencedirect link to journal issue

Author(s): Klaus Metsch, Leo Storme
Title: Partial linear complexes of $PG(3,q)$
Year: 2002
Journal: Discr. Math. 255 (2002), 287-296
Status: published
Keywords: linear complex, partial linear complex, finite projective spaces
MSC-Classification: 05B25, 51E20

Show all | 1-10 | 11-13

Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact